Alert archive / Michigan / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 44, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jun 23, 2014, 5:40 PM EDT for Cass County, Saint Joseph County, Michigan. It was in force for 50 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2014, 5:40 PM EDT (21:40 UTC)
- Expired
- Jun 23, 2014, 6:30 PM EDT
- In force
- 50 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cass County, MI, Saint Joseph County, MI
The radar
The Northern Indiana radar (KIWX), 70 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 5:45 PM EDT | TSTM WND DMG | Cassopolis, MI | REPORTS OF TREES DOWN THROUGHOUT THE EASTERN PART OF THE COUNTY. MANY FLOODED ROADWAYS AS WELL. |
| Jun 23, 6:20 PM EDT | TSTM WND DMG | White Pigeon, MI | REPORT OF POWER LINES DOWN IN WHITE PIGEON. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 9.7 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1334 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
753
WUUS53 KIWX 232140
SVRIWX
MIC027-149-232230-
/O.NEW.KIWX.SV.W.0044.140623T2140Z-140623T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
540 PM EDT MON JUN 23 2014
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CASS COUNTY IN SOUTHWEST MICHIGAN...
WESTERN ST. JOSEPH COUNTY IN SOUTHWEST MICHIGAN...
* UNTIL 630 PM EDT
* AT 535 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM DOWAGIAC TO CASSOPOLIS TO ELKHART...AND MOVING
EAST AT 30 MPH. SPORADIC TREE DAMAGE WAS NOTED ACROSS WESTERN CASS
COUNTY BY LAW ENFORCEMENT OFFICIALS WITH THESE THUNDERSTORMS.
HAZARD...60 MPH WIND GUSTS.
SOURCE...LAW ENFORCEMENT.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
THREE RIVERS...MARCELLUS...CONSTANTINE...WHITE PIGEON...
CENTREVILLE...CALVIN CENTER...PENN...VANDALIA...PARADISE LAKE...
DONNELL LAKE...SHAVEHEAD LAKE...UNION...WAKELEE...JONES...COREY
LAKE...MOTTVILLE...CLEAR LAKE...HOWARDSVILLE...MOORE PARK AND
FLOWERFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4208 8562 4197 8552 4179 8555 4177 8606
4189 8604 4208 8615 4208 8614 4208 8601
TIME...MOT...LOC 2140Z 257DEG 26KT 4205 8606 4190 8595
4172 8598
HAIL...<.75IN
WIND...60MPH
$$
FISHER2 follow-up statements
429
WWUS53 KIWX 232204
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
604 PM EDT MON JUN 23 2014
MIC027-149-232230-
/O.CON.KIWX.SV.W.0044.000000T0000Z-140623T2230Z/
ST. JOSEPH MI-CASS MI-
604 PM EDT MON JUN 23 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN CASS
AND WESTERN ST. JOSEPH COUNTIES UNTIL 630 PM EDT...
AT 601 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MARCELLUS TO 6 MILES WEST OF THREE RIVERS TO
BRISTOL...AND MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
THREE RIVERS...CONSTANTINE...WHITE PIGEON...CENTREVILLE...
HOWARDSVILLE...FLOWERFIELD...MOORE PARK AND FISHERS LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4178 8590 4191 8584 4208 8585 4208 8562
4197 8552 4179 8555
TIME...MOT...LOC 2204Z 257DEG 26KT 4207 8574 4192 8572
4177 8576
HAIL...<.75IN
WIND...60MPH
$$
FISHER339
WWUS53 KIWX 232228
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
628 PM EDT MON JUN 23 2014
MIC027-149-232238-
/O.EXP.KIWX.SV.W.0044.000000T0000Z-140623T2230Z/
ST. JOSEPH MI-CASS MI-
628 PM EDT MON JUN 23 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CASS AND WESTERN ST.
JOSEPH COUNTIES WILL EXPIRE AT 630 PM EDT/530 PM CDT/...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA. HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THESE
THUNDERSTORMS. A NEW SEVERE THUNDERSTORM WARNING IS IN EFFECT FOR
EASTERN ST. JOSEPH COUNTY.
LAT...LON 4178 8590 4191 8584 4208 8585 4208 8562
4197 8552 4179 8555
TIME...MOT...LOC 2228Z 257DEG 26KT 4209 8551 4194 8549
4180 8553
$$
FISHERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 4:47 PM EDT, 53 minutes earlier.
Area forecast discussion, Jun 23, 4:47 PM EDT, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 447 PM EDT MON JUN 23 2014 .SYNOPSIS... ISSUED AT 429 PM EDT MON JUN 23 2014 WE ARE IN THE WARM HUMID SECTOR OF THE LOW PRESSURE SYSTEM THAT IS IN THE REGION AND SHOWERS AND THUNDERSTORMS HAVE BEEN MOVING THROUGH AS A RESULT. SOME OF THESE HAVE BEEN SEVERE. HEAVY RAINFALL AND DAMAGING WINDS HAVE BEEN THE PRIMARY THREATS. FOR TONIGHT THE SHOWER AND THUNDERSTORM CHANCES CONTINUE WITH LOW TEMPERATURES IN THE UPPER 60S TO AROUND 70. SHOWER AND THUNDERSTORM CHANCES CONTINUE TOMORROW WITH THE LOW PRESSURE SYSTEM MOVING THROUGH. HIGH TEMPERATURES TOMORROW WILL BE IN THE UPPER 70S TO LOWER 80S. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 309 PM EDT MON JUN 23 2014 COMPLICATED NR TERM AGAIN THIS AFTN OWING TO WELL DEFINED COMPOSITE WMFNT/OUTFLW BNDRY ALIGNED W-E INVOF HIGHWAY 6 AND AHD OF PREFNTL TROUGH THROUGH WRN IN. FVRBL DESTABILIZATION HAS OCCURRED THROUGH THIS MORNING W/A SUBSTANTIALLY MOIST AND UNSTABLE AIRMASS IN PLACE THIS AFTN. MORNING ANALYSIS SHOWS CORRIDOR OF HIGHER/MORE FVRBL MID LVL FLW POSITIONED UPSTREAM ACRS IL AND XPC AN ISOLATED RISK FOR SVR STORMS TO DVLP FURTHER THROUGH THIS AFTN INTO EARLY EVENING OVR MOST OF THE CWA. GFS/GEM SOLUTIONS LOOK TO BE ON TO SOMETHING FOR LT TONIGHT/TUE PER DEPICTION OF SRN STREAM DISTURBANCE OVR ERN OK EJECTING NEWD AHD OF MORE PROMINENT DISTURBANCE SEEN IN VAPOR ACRS SD THIS AFTN AND FURTHER CEMENTED IN VARIOUS HIGHRES OUTPUT. HWVR NWRN BIAS SEEN IN SPECTRAL SOLUTIONS WAS DISCOUNTED IN FVR OF HIGHRES SEWD SLANT AND GENERALLY RELIED ON PRIOR GRIDS FOR DELINEATION OF POP/WX GRADIENT. && .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 309 PM EDT MON JUN 23 2014 OTHER THAN AN OUTSIDE CHANCE OF A LINGERING SHOWER IN FAR SE AREAS AT THE START OF THE PERIOD A BRIEF DRY PERIOD WILL BE IN STORE AS HIGH PRESSURE ATTEMPTS TO SETTLE IN AND PUSH THE FRONTAL BOUNDARY SOUTH OF THE REGION. SOMEWHAT LESS HUMID CONDITIONS WILL ARRIVE...ESPECIALLY ACROSS THE NORTH WITH NEAR OR JUST BELOW NORMAL TEMPS INTO THURSDAY. HOWEVER...WARM FRONT WILL BEGIN TO RETURN NORTH LATE THURS NGT INTO FRIDAY AS NORTHERN STREAM DISTURBANCE BUCKLES THE FLOW AND ALLOW FOR SOUTHERN PUSH OF WARM AND HUMID AIR ONCE AGAIN. MARGINAL SETUP AT THIS POINT FOR CONVECTIVE CHANCES AND WILL MAINTAIN SLGT CHC POPS FRI AND FRI NGT AS IT MOVES THROUGH. SOUTH OF THE FRONT...FORECAST AREA WILL RE-ENTER THE WARM SECTOR WITH VERY SUMMERY CONDITIONS AS HIGHS CLIMB BACK INTO THE MID 80S AND DEWPOINTS CLIMB WELL THROUGH THE 60S AND INTO THE LOWER 70S BY NEXT WEEK. AFTERNOON/EVENING STORMS COULD POP JUST ABOUT ANYWHERE OVER THE WEEKEND INTO NEXT WEEK BUT NO WAY TO FORECAST THIS FAR OUT AND NOT WORTHY OF POPS AT THIS STAGE WITH POTENTIAL FOR STRONG CAPPING WITH VERY WARM AIRMASS. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 119 PM EDT MON JUN 23 2014 MORNING DESTABILIZATION RESULTING IN A VRY MOIST AND UNSTABLE AIRMASS THIS AFTN. APCH OF PREFNTL TROUGH LEADING TO SCT CONVN INITIATING ACRS NRN IN AND XPC THIS WILL CONT THROUGH AFTN ESP INVOF KFWA. HWVR UPSTREAM SUBTLE MCV OVR WRN IL WILL LIKELY YIELD ANOTHER BAND OF CONVN ALG CLD EDGE SEEN IN VISIBLE OVR NW IN/ERN IL LTR THIS AFTN. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...LOTHAMER SHORT TERM...T LONG TERM...FISHER AVIATION...T VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jun 23, 12:36 PM EDT, 5 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 1236 PM EDT MON JUN 23 2014 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-240900- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 1236 PM EDT MON JUN 23 2014 /1136 AM CDT MON JUN 23 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS THIS AFTERNOON AND TONIGHT. A FEW STORMS COULD REACH SEVERE LIMITS WITH A THREAT OF DAMAGING WINDS THIS AFTERNOON THROUGH EARLY EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY. A FEW STORMS HAVE THE POTENTIAL FOR ISOLATED WIND GUSTS APPROACHING SEVERE LIMITS ON TUESDAY...PRIMARILY EAST OF INTERSTATE 69. A CHANCE OF THUNDERSTORMS RETURNS THURSDAY NIGHT INTO FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-240900- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1236 PM EDT MON JUN 23 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT AREAS OF FOG ARE EXPECTED ACROSS SOUTHEAST LAKE MICHIGAN TODAY AND TONIGHT. THERE IS ALSO A CHANCE FOR THUNDERSTORMS THIS AFTERNOON AND TONIGHT. THE STORMS ARE NOT EXPECTED TO REACH SEVERE LEVELS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS THURSDAY NIGHT INTO FRIDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Special weather statement, Jun 23, 3:43 PM EDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
343 PM EDT MON JUN 23 2014
INZ022-232015-
CASS IN-
343 PM EDT MON JUN 23 2014
...STRONG THUNDERSTORMS MOVING THROUGH NORTHERN CASS COUNTY...
AT 339 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTH OF ROYAL CENTER...OR 9 MILES WEST
OF LOGANSPORT...MOVING EAST AT 15 MPH.
ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD
TO GROUND LIGHTNING AND TORRENTIAL RAINFALL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
LOGANSPORT...
ROYAL CENTER...
CLYMERS...
LUCERNE...
ADAMSBORO...LEASES CORNER AND METEA...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4071 8653 4075 8653 4075 8658 4086 8658
4091 8629 4091 8625 4070 8621
TIME...MOT...LOC 1943Z 264DEG 14KT 4078 8651
FISHERSpecial weather statement, Jun 23, 4:02 PM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
402 PM EDT MON JUN 23 2014
INZ003-MIZ077-232030-
BERRIEN MI-LA PORTE IN-
302 PM CDT MON JUN 23 2014
...STRONG THUNDERSTORMS TO AFFECT SOUTHWESTERN BERRIEN AND WESTERN
LA PORTE COUNTIES...
AT 301 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MICHIGAN CITY TO 15
MILES SOUTHWEST OF WANATAH...MOVING NORTHEAST AT 30 MPH.
ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
TRAIL CREEK...
WESTVILLE...
LONG BEACH...
NEW BUFFALO...
WANATAH AND THREE OAKS...
MICHIANA SHORES...MICHIANA AND GRAND BEACH...
THIS INCLUDES INTERSTATE 80 90 IN INDIANA BETWEEN MILE MARKERS 38 AND
55.
THIS INCLUDES INTERSTATE 94 IN INDIANA BETWEEN MILE MARKERS 33 AND
45.
THIS INCLUDES INTERSTATE 94 IN MICHIGAN BETWEEN MILE MARKERS 0 AND
13.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4171 8694 4174 8690 4180 8676 4188 8665
4196 8647 4142 8681 4137 8693
TIME...MOT...LOC 2002Z 240DEG 26KT 4171 8690 4134 8713
FISHERLocal storm report, Jun 23, 4:30 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
430 PM EDT MON JUN 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM MARINE TSTM WIND 2 WNW POTTAWATTOMIE PAR 41.74N 86.91W
06/23/2014 M43 MPH LMZ046 IN C-MAN STATION
MEASURED 38 KNOT GUST AT MICHIGAN CITY MARINE STATION
&&
FISHERSpecial weather statement, Jun 23, 4:44 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
444 PM EDT MON JUN 23 2014
INZ003-004-012-232115-
LA PORTE IN-ST. JOSEPH IN-STARKE IN-
444 PM EDT MON JUN 23 2014
...STRONG THUNDERSTORMS TO AFFECT EASTERN LA PORTE...ST. JOSEPH AND
NORTHERN STARKE COUNTIES...
AT 439 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR KINGSFORD HEIGHTS...OR 10 MILES SOUTH OF LA
PORTE...MOVING NORTHEAST AT 35 MPH.
WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF
HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. AN ISOLATED WIND GUST
TO 60 MPH IS POSSIBLE.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
GULIVOIRE PARK...
NORTH LIBERTY...
LAKEVILLE...
FISH LAKE AND STILLWELL...
CRUMSTOWN...
LYDICK...
THIS INCLUDES INTERSTATE 80 90 IN INDIANA BETWEEN MILE MARKERS 74 AND
78.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4175 8623 4155 8610 4148 8639 4148 8646
4145 8647 4139 8671 4153 8678
TIME...MOT...LOC 2043Z 243DEG 32KT 4149 8662
FISHERLocal storm report, Jun 23, 5:13 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
513 PM EDT MON JUN 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG BUCHANAN 41.83N 86.36W
06/23/2014 BERRIEN MI TRAINED SPOTTER
SEVERAL 6 INCH DIAMETER LIMBS DOWN
&&
AGDLocal storm report, Jun 23, 5:40 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
540 PM EDT MON JUN 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM TSTM WND DMG DOWAGIAC 41.98N 86.11W
06/23/2014 CASS MI 911 CALL CENTER
REPORTS OF TREES DOWN THROUGHOUT THE COUNTY.
&&
NGThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 10:54 AM EDT | Areal Flood Advisory | IWX | Branch, Saint Joseph | 3 hr |
| Jun 23, 12:59 PM EDT | Severe Thunderstorm Warning | IWX | Hillsdale | 46 min |
| Jun 23, 4:02 PM EDT | Special Weather Statement | IWX | Berrien | 28 min |
| Jun 23, 4:16 PM EDT | Severe Thunderstorm Warning | IWX | Berrien | 44 min |
| Jun 23, 4:59 PM EDT | Severe Thunderstorm Warning | IWX | Berrien, Cass | 46 min |
| Jun 23, 5:48 PM EDT | Flash Flood Warning | IWX | Berrien, Cass | 3 hr |
| Jun 23, 6:25 PM EDT | Severe Thunderstorm Warning | IWX | Branch, Saint Joseph | 29 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.